RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1997, Volume 61, Issue 4, Pages 137–154 (Mi izv139)  

On a homotopy method in infinite-dimensional multicriteria problems

V. I. Skalyga


Abstract: In this paper we establish the homotopy invariance of an optimum in multicriteria problems.

DOI: https://doi.org/10.4213/im139

Full text: PDF file (1293 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1997, 61:4, 813–830

Bibliographic databases:

MSC: 90C30, 49L99
Received: 25.10.1995

Citation: V. I. Skalyga, “On a homotopy method in infinite-dimensional multicriteria problems”, Izv. RAN. Ser. Mat., 61:4 (1997), 137–154; Izv. Math., 61:4 (1997), 813–830

Citation in format AMSBIB
\Bibitem{Ska97}
\by V.~I.~Skalyga
\paper On a~homotopy method in infinite-dimensional multicriteria problems
\jour Izv. RAN. Ser. Mat.
\yr 1997
\vol 61
\issue 4
\pages 137--154
\mathnet{http://mi.mathnet.ru/izv139}
\crossref{https://doi.org/10.4213/im139}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1480760}
\zmath{https://zbmath.org/?q=an:0911.90294}
\transl
\jour Izv. Math.
\yr 1997
\vol 61
\issue 4
\pages 813--830
\crossref{https://doi.org/10.1070/im1997v061n04ABEH000139}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000071094300007}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33747410590}


Linking options:
  • http://mi.mathnet.ru/eng/izv139
  • https://doi.org/10.4213/im139
  • http://mi.mathnet.ru/eng/izv/v61/i4/p137

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:152
    Full text:85
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020